# SDR UIEA2011061700339

- Difficulty date: June 17, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 51,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800 S16-18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHORD WAS DISCOVERED DURING THE ACCOMPLISHMENT OF EO 4753A883 (SB 747-53A2451; AD 2007-16-08). REPAIRED BY TRIMMING THE DAMAGE AND INSTALLING FILLERS, DOUBLERS AND TRIPLERS IAW MFG INSTRUCTIONS.
